RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nefedova, Yulia Sergeevna

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:482
Abstract pages:1722
Full texts:692
References:156
Senior Researcher
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person64209
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2012
1. Yu. S. Nefedova, “The architecture of hybrid recommender system Gefest (Generation–Expansion–Filtering–Sorting–Truncation)”, Sistemy i Sredstva Inform., 22:2 (2012),  176–196  mathnet
2. Yu. S. Nefedova, I. G. Shevtsova, “Nonuniform estimates of convergence rate in the central limit theorem”, Teor. Veroyatnost. i Primenen., 57:1 (2012),  62–97  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 57:1 (2013), 28–59  isi  elib  scopus
2011
3. Yu. S. Nefedova, I. G. Shevtsova, “On the accuracy of the normal approximation to distributions of Poisson random sums”, Inform. Primen., 5:1 (2011),  39–45  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020